# SDR AWXA200500498

- Difficulty date: March 29, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK A .5 INCH CRACK WAS FOUND IN L-1 DOOR INNER WEB SKIN AT 4TH DOOR STOP FROM THE TOP BS 342, STR 14 LT.  MAINTENANCE CUT OUT DAMAGE IN L-1 DOOR INNER WEB SKIN AT BS 342, STR 14 LT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13.
